# SDR ASOA201812165020

- Difficulty date: December 16, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-319
- Part time: 35,674 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SUPPORT IS CORRODED BETWEEN BS 280 BULKHEAD TO BS 319.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRMS 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01,   SH670-32170-S01, AND SH670-32170-S01.
